Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 971357, 7 pages
http://dx.doi.org/10.1155/2013/971357
Research Article

Oscillation Criteria for Nonlinear Fractional Differential Equations

Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Received 5 October 2013; Accepted 3 December 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 Run Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Several oscillation criteria are established for nonlinear fractional differential equations of the form where is the Liouville right-side fractional derivative of order of and is a quotient of two odd positive integers. We also give some examples to illustrate the main results. To the best of our knowledge, the results are initiation for the oscillatory behavior of the equations.